Követés
Zbigniew Olszak
Zbigniew Olszak
Wrocław University of Science and Technology, Faculty of Pure and Applied Mathematics
E-mail megerősítve itt: pwr.edu.pl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On almost cosymplectic manifolds
Z Olszak
Kodai Mathematical Journal 4 (2), 239-250, 1981
2151981
Locally conformal almost cosymplectic manifolds
Z Olszak
Colloquium Mathematicum 57 (1), 73-87, 1989
1871989
Normal almost contact metric manifolds of dimension three
Z Olszak
Annales Polonici Mathematici 47, 41-50, 1986
1591986
On contact metric manifolds
Z Olszak
Tohoku Mathematical Journal, Second Series 31, 247-253, 1979
1351979
Normal locally conformal almost cosymplectic manifolds
Z Olszak, R Rosca
Publ. Math. Debrecen 39 (3-4), 315-323, 1991
1161991
Almost cosymplectic manifolds with Kahlerian leaves
Z Olszak
Tensor, NS 46, 117-124, 1987
871987
On the existence of generalized complex space forms
Z Olszak
Israel Journal of Mathematics 65, 214-218, 1989
711989
The Schouten-van Kampen affine connection adapted to an almost (para) contact metric structure
Z Olszak
arXiv preprint arXiv:1402.5796, 2014
682014
On almost cosymplectic (κ, μ, ν)-spaces
P Dacko, Z Olszak
Banach Center Publications 69, 211-220, 2005
662005
On conformally flat almost cosymplectic manifolds with Keahlerian leaves
Z Olszak, P Dacko
Rend. Sem. Mat. Univ. Pol. Torino,(56) 1, 89-103, 1998
571998
On three-dimensional conformally flat quasi-Sasakian manifolds
Z Olszak
Periodica Mathematica Hungarica 33 (2), 105-113, 1996
501996
Curvature properties of quasi-Sasakian manifolds
Z OLSZAK
491982
On almost cosymplectic (− 1, μ, 0)-spaces
P Dacko, Z Olszak
Central European Science Journals, Central European Journal of Mathematics 3 …, 2005
442005
On weakly para-cosymplectic manifolds of dimension 3
P Dacko, Z Olszak
Journal of Geometry and Physics 57 (2), 561-570, 2007
392007
Nearly Sasakian manifolds
Z Olszak
Tensor (NS) 33 (3), 277-286, 1979
341979
Note on almost Kaehler Manifolds
Z Olszak
Bulletin de la Academie Polonaise des Sciences-Serie des Sciences …, 1978
331978
On pseudo-Riemannian manifolds with recurrent concircular curvature tensor
K Olszak, Z Olszak
arXiv preprint arXiv:1108.0018, 2011
242011
Bochner flat Kählerian manifolds with a certain condition on the Ricci tensor
Z Olszak
Simon Stevin 63, 295-303, 1989
241989
Five-dimensional nearly Sasakian manifolds
Z Olszak
221980
On conformally recurrent manifolds, I: Special distributions, Zesz
Z Olszak
Nauk. Politech. Sl., Mat.-Fiz 68, 213-225, 1993
191993
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20